Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Andreotti, Aldo
Théorèmes de dépendance algébrique sur les espaces complexes pseudo-concaves. Bulletin de la Société Mathématique de France, 91 (1963), p. 1-38
Full text djvu | pdf | Reviews MR 27 #2649 | Zbl 0113.06403 | 19 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1963__91__1_0

Bibliography

[1] ANDREOTTI (A.) und GRAUERT (H.). — Algebraische Körper von automorphen Funktionen, Nachr. Akad. Wiss. Göttingen, 1961, p. 39-48.  MR 24 #A2057 |  Zbl 0096.28001
[2] ANDREOTTI (A.) et GRAUERT (H.). — Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. math. France, t. 90, 1962 p. 193-259.
Numdam |  MR 27 #343 |  Zbl 0106.05501
[3] BOCHNER (S.) and MARTIN (W. T.). — Complex spaces with singularities, Annals of Math., Series 2, t. 57, 1953, p. 490-516.  MR 14,972b |  Zbl 0053.05303
[4] CHEVALLEY (Claude). — On the theory of local rings, Annals of Math., Series 2, t. 44, 1943, p. 690-708.  MR 5,171d |  Zbl 0060.06908
[5] GRAUERT (H.) und REMMERT (R.). — Zur Theorie der Modifikationen, I., Math, Annalen, t. 129, 1955, p. 274-296.  MR 17,81a |  Zbl 0064.08101
[6] GRAUERT (H.) und REMMERT (R.). — Komplexe Räume, Math. Annalen, t. 136, 1958, p. 245-318.  MR 21 #2063 |  Zbl 0087.29003
[7] HODGE (W. V. D.). — Some enumerative results in the theory of forms, Proc. Cambridge phil. Soc., t. 39, 1943, p. 24-26.  MR 4,184e |  Zbl 0060.04107
[8] KRULL (W.). — Dimensionstheorie in Stellenringen, J. für die reine und angew. Math., t. 179, 1938, p. 204-225.
Article |  Zbl 0019.28901 |  JFM 64.0078.02
[9] REMMERT (R.). — Meromorphe Funktionen in kompakten komplexen Raumen, Math. Annalen, t. 132, 1956, p. 277-288.  MR 19,171a |  Zbl 0072.08001
[10] REMMERT (R.). — Projektionen analytischer Mengen, Math. Annalen, t. 130, 1956, p. 140-441.  MR 19,170c |  Zbl 0070.07701
[11] SERRE (Jean-Pierre). — Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, Grenoble, t. 6, 1956, p. 1-42.
Numdam |  MR 18,511a |  Zbl 0075.30401
[12] SERRE (Jean-Pierre). — Sur la cohomologie des variétés algébriques, J. Math. pures et appl., Série 9, t. 36, 1957, p. 1-16.  MR 18,765b |  Zbl 0078.34604
[13] SERRE (Jean-Pierre). — Modules projectifs et espaces fibrés à fibre vectorielle, Séminaire Dubreil-Pisot : Algèbre et théorie des nombres, t. 11, 1957-1958. n° 23, 18 pages.
Numdam |  Zbl 0132.41202
[14] SIEGEL (C. L.). — Meromorphe Funktionen auf kompakten analytischen Mannigfaltigkeiten, Nachr. Akad. Wiss. Göttingen, 1955, p. 71-77.  MR 17,530c |  Zbl 0064.08201
Copyright Cellule MathDoc 2014 | Credit | Site Map